# SDR AALA201712269069

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,153 hours, 41,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY PATHWAY SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 3E TO 19D ARE INOPERATIVE. RE-CONNECTED PLUGS AT SEAT MOUNTED LIGHTS ON SEAT 3E. ALL SEAT MOUNTED EMERGENCY LIGHTS NOW WORK FROM SEAT 3E ALL THE WAY BACK. OPERATIONAL CHECK GOOD PER AMM 33-60-98.
